# SDR SWIA2023011367087

- Difficulty date: November 17, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 48,327 hours, 40,917 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FITTING UPPER FWD IN DOOR STOP LOCATION IS CRACKED.   REMOVED AND INSTALLED NEW CARGO DOOR FITTING UPPER FWD IN DOOR STOP REF DWG # CC670-38702 REV -C, SRM 51-42-13, SRM 51-41-02. COMPLIED WITH 51-900-1003-SKY.
